Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Lyapunov exponents and smooth invariant foliations for partially hyperbolic diffeomorphisms on

Full text
Author(s):
Varao, R. [1]
Total Authors: 1
Affiliation:
[1] ICMC USP, Dept Matemat, Sao Carlos, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL; v. 30, n. 2, p. 189-199, APR 3 2015.
Web of Science Citations: 0
Abstract

This paper is concerned with the rigidity problem for volume preserving partially hyperbolic diffeomorphisms on {[}GRAPHICS] homotopic to a linear Anosov on {[}GRAPHICS] . We characterize the C1+theta conjugacy of such diffeomorphisms in terms of smooth conditions on the stable and unstable foliations. The smooth conditions on the foliations are to be C-1 foliations and transversely absolutely continuous with bounded Jacobians. In particular these conditions for only one direction (stable, centre or unstable) completely determine the Lyapunov exponents. (AU)

FAPESP's process: 12/06553-9 - Partially hyperbolic diffeomorphisms: absolute continuity, rigidity, Lyapunov exponents
Grantee:José Régis Azevedo Varão Filho
Support type: Scholarships abroad - Research Internship - Post-doctor
FAPESP's process: 11/21214-3 - Absolute continuity of the central foliation for partially hyperbolic systems
Grantee:José Régis Azevedo Varão Filho
Support type: Scholarships in Brazil - Post-Doctorate